# SDR GTIA2014081201403

- Difficulty date: August 12, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 32,864 hours, 15,762 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D52113003000AW
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT F/A'S REPORTED A SQUEAL.  REMOVED AND RESEATED LT OVERWING EMERGENCY EXIT AND PERFORMED A PRESSURIZATION CHECK OF ACFT IAW AMM 52-21-11 AND 05-53-00, ALL CHECKED GOOD.
